# SDR SWIA200515058

- Difficulty date: February 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 4,559 hours, 3,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LT FLOORBEAM ANGLE AT LBL 41 IS CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED FLOOR SUPPORT ANGLE IAW CRJ REO 601R-53-61-117 REV B.
